Bad back pain following diagnosis

Hello,

 

 

I’m fairly new to the forum but have found reading through it very helpful so far. I wondered if anyone else had suffered with bad lower back pain following a diagnosis of CIN? I was initially diagnosed with CIN I in March 2014. A follow up colposcopy in September 2014 showed CIN II and a small amount of CIN III. A third Colposcopy in January 2015 showed CIN III and also high grade CGIN. I was booked in for a LEETZ procedure which I had under general anaesthetic last week. Over the last month or two I have had increasingly bad lower back pain, in the past the only time I’ve had lower back is when I’m on my period. I mentioned it to my consultant just before the procedure but he was very dismissive and said it was completely unrelated. I don’t believe it is though, feels a little too coincidental that at the same time I find out the cell change has worsened I start getting bad back ache. Has anyone else had similar symptoms?

Hi Leanne,

I have been experiencing back pain since I was told I had an abnormal smear result. It is very similar in nature to the pain I get when I am due on and obviously I have assumed it must be a sign of cc. I'm going for my colposcopy today so don't actually have a diagnosis yet - although my smear suggested high grade dyskaryosis. I'm wondering if it is stress related and tension. It does seem coincidental to me that all of a sudden my body is aching in all the wrong places so I do wonder if it is a bit psychosomatic.

I'm sorry your consultant was dismissive. You'd think they would realise how frightening this all is and would go out of their way to try and reasssure you.

 

Back pain is very common after surgery. If you can imagine what kind of position they put you in!!!! I also find stress makes my back ache because my muscles tense. I was convinced I had spine Mets following a lesion found on my spine. Pain became worse and worse, more and more convinced I became. I then had Valium for another mri and voila my back ache disappeared! Valium is a muscle relaxant among other things. It's very easy to let back ache scare the living day lights out of you. But I hope my story has helped you consider other reasons for it.